Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Asymptotic normality in Monte Carlo integration


Author: Masashi Okamoto
Journal: Math. Comp. 30 (1976), 831-837
MSC: Primary 65C05
MathSciNet review: 0421029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To estimate a multiple integral of a function over the unit cube, Haber proposed two Monte Carlo estimators $ J'_1$ and $ J'_2$ based on 2N and 4N observations, respectively, of the function. He also considered estimators $ D_1^2$ and $ D_2^2$ of the variances of $ J'_1$ and $ J'_2$, respectively. This paper shows that all these estimators are asymptotically normally distributed as N tends to infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C05

Retrieve articles in all journals with MSC: 65C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0421029-8
PII: S 0025-5718(1976)0421029-8
Keywords: Monte Carlo integration, Haber's estimators, asymptotic normality, Lyapunov condition
Article copyright: © Copyright 1976 American Mathematical Society